Robust multivariate mean estimation: The optimality of trimmed mean
Gábor Lugosi, Shahar Mendelson
The Annals of Statistics · 2021 · Volume 49 · Issue 1
Abstract
We consider the problem of estimating the mean of a random vector based on i.i.d. observations and adversarial contamination. We introduce a multivariate extension of the trimmed-mean estimator and show its optimal performance under minimal conditions.
Keywords
60G25, 62G08, 62J02, Mean estimation, robust estimation
Enable JavaScript for citation tools and additional paper interactions.